# SDR V0XR201103090001

- Difficulty date: March 9, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 26,399 hours, 25,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14542773004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD REAR RIB ATTACHMENT ANGLE CRACKED.  R & R RIB.
